# SDR QXEA200601027

- Difficulty date: March 27, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT WING OUTBOARD FLAP, TOP SKIN, INBOARD EDGE AT STATION YW178 HAS BEEN WORN THROUGH.  REPAIRED IAW DHC-8-200 SRM 51-20-11AND 57-50-16.
